Strong almost reducibility for analytic and Gevrey quasi-periodic cocycles
Bulletin de la Société Mathématique de France, Volume 141 (2013) no. 1, p. 47-106

This article is about almost reducibility of quasi-periodic cocycles with a diophantine frequency which are sufficiently close to a constant. Generalizing previous works by L.H. Eliasson, we show a strong version of almost reducibility for analytic and Gevrey cocycles, that is to say, almost reducibility where the change of variables is in an analytic or Gevrey class which is independent of how close to a constant the initial cocycle is conjugated. This implies a result of density, or quasi-density, of reducible cocycles near a constant. Some algebraic structure can also be preserved, by doubling the period if needed.

Cet article traite de la presque-réductibillité des cocycles quasi-périodiques à fréquence diophantienne qui sont proches d'un cocycle constant. Nous démontrons un résultat de presque-réductibilité forte des cocycles analytiques et Gevrey, c'est-à-dire que le changement de variables obtenu pour conjuguer le cocycle initial à un cocycle proche d'une constante est dans une classe analytique ou Gevrey qui est indépendante de la proximité à la constante ; ceci généralise certains résultats antérieurs de L.H. Eliasson. Ce résultat a pour corollaire un théorème de densité ou de quasi-densité des cocycles réductibles au voisinage d'une constante. Il est possible de préserver certaines caractéristiques algébriques du cocycle initial en doublant la période.

DOI : https://doi.org/10.24033/bsmf.2643
Classification:  37C55,  37E45,  37F50,  37J40
Keywords: small divisors, small denominators, quasiperiodic skew-product, quasiperiodic cocycles, Lyapunov exponent, Floquet theory
@article{BSMF_2013__141_1_47_0,
     author = {Chavaudret, Claire},
     title = {Strong almost reducibility for analytic and Gevrey quasi-periodic cocycles},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {141},
     number = {1},
     year = {2013},
     pages = {47-106},
     doi = {10.24033/bsmf.2643},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_2013__141_1_47_0}
}
Chavaudret, Claire. Strong almost reducibility for analytic and Gevrey quasi-periodic cocycles. Bulletin de la Société Mathématique de France, Volume 141 (2013) no. 1, pp. 47-106. doi : 10.24033/bsmf.2643. http://www.numdam.org/item/BSMF_2013__141_1_47_0/

[1] A. Avila & R. Krikorian - « Reducibility or nonuniform hyperbolicity for quasiperiodic Schrödinger cocycles », Ann. of Math. 164 (2006), p. 911-940. | MR 2259248

[2] C. Chavaudret - « Reducibility of quasi-periodic cocycles in linear lie groups », Ergod. Theory and Dyn. Syst. 31 (2011), p. 741-769.

[3] L. H. Eliasson - « Floquet solutions for the 1-dimensional quasi-periodic Schrödinger equation », Comm. Math. Phys. 146 (1992), p. 447-482. | MR 1167299

[4] -, « Discrete one-dimensional quasi-periodic Schrödinger operators with pure point spectrum », Acta Math. 179 (1997), p. 153-196. | MR 1607554

[5] -, « Almost reducibility of linear quasi-periodic systems », in Smooth ergodic theory and its applications (Seattle, WA, 1999), Proc. Sympos. Pure Math., vol. 69, Amer. Math. Soc., 2001, p. 679-705. | MR 1858550

[6] S. Hadj Amor - « Opérateur de Schrödinger quasi-périodique unidimensionnel », thèse de doctorat, Université Paris 7, 2006.

[7] R. Krikorian - « Réductibilité des systèmes produits-croisés à valeurs dans des groupes compacts », Astérisque 259 (1999).

[8] J.-P. Marco & D. Sauzin - « Stability and instability for Gevrey quasi-convex near-integrable Hamiltonian systems », Publ. Math. I.H.É.S. 96 (2002), p. 199-275. | Numdam | MR 1986314